# SDR 9621469911

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Blocked By Fod
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INSULATION LODGED IN OUTFLOW VALVE WHICH WAS RESTRICTING MOVEMENT.  REMOVED INSULATION AND REPLACED OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
